# SDR YENA2024122601585

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FR 68 LH / DOOR STOP FITTING #1 HOLE LWR INBD CRACKED  /1/ SB A320-53-1288 REV 02 /2/ A320 SRM 53-41-12-300-008 /3/ DOSSIER REFERENCE 81466226 /4/ A320 SRM TASK 53-41-12-300-011. /5/ AEM EA 53-9053-24 (COVER AND PART 1) /6/ AIRBUS RDAF 81466226_004_2024#A. DESCRIPTION: DURING THE CURRENT CHECK ON N517JB (MSN: 01327) @ SAL, WHILE ACCOMPLISHING INSPECTIONS PER THE REF/1/ SB, A CRACK WAS DISCOVERED COMMON TO THE FRAME 68 LH DOOR STOP FITTING 1, LOWER INBOARD HOLE. INSTRUCTIONS PER REF/2/ WERE FOLLOWED AND THE DAMAGE CONDITION WAS FOUND TO BE BEYOND LIMITS DUE TO THE EDGE DISTANCE OF THE OVERSIZED HOLE TO FILLET RADIUS (0.127 INCHES) BEING LESS THAN REQUIRED BY REF/2/ FIGURE 003. AEM CONTACTED AIRBUS FOR ASSESSMENT VIA REF/3/ AND REQUESTED REPAIR PLAN DISPOSITION. AIRBUS PROVIDED REPAIR INSTRUCTIONS CONSISTING OF FOLLOWING THE REF/4/ SRM WITH THE FOLLOWING DEVIATIONS: HOLE “D1” WAS OVERSIZED TO A FINAL HOLE DIAMETER OF 0.422 INCH, HOLES D2, D3 AND D4 WERE REAMED TO A FINAL HOLE DIAMETER TO 0.281 INCH, A FREEZE PLUG WAS FABRICATED AND INSTALLED AT THE HOLE D1 LOCATION AND A WASHER WAS INSTALLED AT AN EXISTING SPOT FACE OF THE FRAME MILLED STEP TO FACILITATE REPAIR PART INSTALLATION. THIS EC A24-1298-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IAW REF/5/. EC A24-1298-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS OF THE REPAIR PART INNER & HORIZONTAL FLANGES FILLET RADII TH = 19700 FC FROM REPAIR EMBODIMENT (FH NOT RELEVANT) WITH INTERVAL = 19700 FC (FH NOT RELEVANT) BY METHOD OF HFEC OF THE REPAIR PART INNER FLANGE AND HORIZONTAL FLANGE FILLET RADII PER NTM 51-10-08. EC A24-1298-03 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS OF THE EXTERNAL SURFACES OF THE FRAME WEB (FWD FACE) AND REPAIR PART WEB (AFT FACE) EXCEPTING UNDERNEATH THE SEAL PROFILE AND THE BRACKETS (AREA 2). TH = 36000 FC FROM REPAIR EMBODIMENT (FH NOT RELEVANT) WITH INTERVAL AND METHOD PENDING OEM APPROVAL. EC A24-1298-04 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS OF THE FASTENER HOLES AT FRAME WEB, MACHINED REPAIR PART AND SEAL PROFILE/BRACKET ATTACHMENTS (AREA 1). TH = 60000 FC FROM REPAIR EMBODIMENT (FH NOT RELEVANT) WITH INTERVAL AND METHOD PENDING OEM APPROVAL. EC A24-1298-05 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS OF THE FASTENER HOLES AT FRAME INNER CAP AND MACHINED REPAIR PART ATTACHMENT (AREA 3). TH = 46900 FC FROM REPAIR EMBODIMENT (FH NOT RELEVANT) WITH INTERVAL AND METHOD PENDING OEM APPROVAL. SUBSTANTIATION: 
THIS PERMANENT REPAIR IS APPROVED PER REF/6/, RDAF AND IS CLASSIFIED AS “MAJOR”. REV 01 AEM EA 53-9053-24  PART 1. ON 10/10/2024, AEROMAN PROVIDED A UPDATED REF/5/ EA PART 1, TO CORRECT THE TYPO ON STEP 10.  THIS EC IS REVISED TO ATTACH THE CORRECTED EA PART 1. NO FURTHER ACTION REQUIRED. REV 02. AEM EA 53-9053-24  PART 1. THIS EC WAS REVISED TO CORRECT TYPO ON THE REFERENCE NUMBER FROM REF/5/ TO REF/7/. (E/C: A24-1298-01)
